All Journal Entries Journals

Food poisoning or Clomid?

Aug 10, 2011 - 2 comments
Tags:

Food poisoning

,

clomid



I had many issues today. Woke up and threw my back out doing I have no idea what.

DH made dinner tonight. :) It was really good except that the chicken was undercooked. I only took one bite when I saw that it was not done and he put it back in the oven.

Meanwhile, I took my all medication including the 100mg of Clomid. I became really nauseous and had to stop eating.

So I'm feeling sick and useless. I ended up vomitting out everything I did eat and I'm sure all the meds along with it. I just don't know if it was the upped dosage of Clomid or the food. I took the 100mg yesterday without issue so I just don't know. We'll see what tomorrow brings.

Ovulation Tracker
Comments
Post a Comment
1647475_tn?1363140697
by Kimberleigh2208, Aug 11, 2011
I took 100mg of Clomid for 3 months in a row while TTC last year and I don't remember it ever making me feel like throwing up so perhaps it was just the food.  Sometimes even knowing you saw or took one bite of something undercooked might do it but who knows?  I always took mine in the morning though I don't think the doctor had a preference.  Anyway, Clomid was not my friend when it came to sleeping -- got hot flashes-- but if it does the trick for you (as it has many others) then a few hot flashes are nothing, right?  :)  Good luck to you this month and I pray the vomitting was a one-time thing!


1703313_tn?1322582195
by ttc3since0908, Aug 11, 2011
Thanks, Kimberly! I feel a little better today. Just a little icky. I think it may have been the food.

I took Clomid in the morning the last time and I got major major headaches so I wanted to try taking it before bed and I haven't had the headaches....yet.

Thanks for the advice and your experience.

Post a Comment